ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2019: 0.600
Rejection Rate (2018-2019): c. 84%
Discussiones Mathematicae Graph Theory 24(2) (2004) 249-262DOI: 10.7151/dmgt.1229
Department of Mathematics
Faculty of Science and Technology, Keio University
3-14-1 Hiyoshi, Kohoku-ku, Yokohama 223-8522, Japan
In this paper, we propose the following conjecture:
Let G be a graph of order n ≥ lk with δ
(G) ≥ (n-k+1)[(l-3)/(l-2)]+k-1.
Then G has k vertex-disjoint Kl-.
This conjecture is motivated by Hajnal and Szemerédi's  famous theorem.
In this paper, we verify this conjecture for l=4.
Keywords: extremal graph theory, vertex disjoint copy,
2000 Mathematics Subject Classification: 05C70, 05C38.
Received 31 August 2002
Revised 6 February 2004